# SDR UPS96821105

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 3756842
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, NR 4 PYLON DRAG ANGLE CRACKED .25 INCH LONG PAST STOP DRILL.  REPAIRED ANGLE PER TASK CARD 8040-01, STEP 4.
